MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number MC3316
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.(b)(6).
 
Event or Problem Description
The event involved a 7" (18 cm) approximately 0.37 ml, smallbore bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer where it was reported the y site on total parenteral nutrition (tpn) line snapped and tpn became contaminated.The impact of the incident was having to pause tpn and delaying nutritional needs.There was unexpected or prolonged care.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Corrected information can be found in h6 health effect - impact code.
 
Additional Manufacturer Narrative
A photo was provided by the customer that shows the separated line.Received one used partial mc3316 smallbore bifuse ext set.The separated tubing was examined under uv light and showed sufficient solvent coverage.The tubing was measured and found to meet dimensional specifications.The reported complaint can be confirmed.The probable cause is unknown.A device history record was not conducted because the lot number was unknown.Corrected information can be found in e4 - initial report sent to fda and h6 component codes.
 
Event or Problem Description
Additional information was received on 05-jun-2025 providing a possible lot number 4039557903.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22340679
Report Number9617594-2025-01352
Device Sequence Number9160608
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public00887709037458
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/11/2025
07/11/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/08/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, UNK MFR.
Patient SexUnknown